# SDR YENA2025022400189

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 16,394 hours, 4,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#149, JFK-GND. 'VERY STRONG MAGIC MARKER SMELL DESCENDING THROUGH 10' DISSIPATED AT 6', FLT DECK & FWD GALLEY ( PACKS ).
